Alert archive / Colorado / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 11, NWS Denver/Boulder, CO

May 7, 2016Adams County, Morgan County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at May 7, 2016, 3:58 PM MDT for Adams County, Morgan County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 7, 2016, 3:58 PM MDT (21:58 UTC)
Expired
May 7, 2016, 4:30 PM MDT
In force
32 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

Counties Adams County, CO, Morgan County, CO

The radar

The Denver radar (KFTG), 61 km from the middle of the area, began a volume at 22:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 7, 12:31 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 10.0 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2016-05-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2016-05-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-219 J/kg
Mixed-layer LCL
776 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

812 
WUUS55 KBOU 072158
SVRBOU
COC001-087-072230-
/O.NEW.KBOU.SV.W.0011.160507T2158Z-160507T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
358 PM MDT SAT MAY 7 2016

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
  NORTHEASTERN ADAMS COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 430 PM MDT

* AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES WEST OF
  SHAMROCK...OR 27 MILES SOUTH OF FORT MORGAN...MOVING NORTH AT 40
  MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  TWELVE-MILE CORNER...ADENA SCHOOL...LEADER...HOYT...SHAMROCK AND ADENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3979 10373 3982 10411 4015 10406 4014 10369
TIME...MOT...LOC 2158Z 181DEG 35KT 3988 10391 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

RPK
2 follow-up statements
494 
WWUS55 KBOU 072211
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
411 PM MDT SAT MAY 7 2016

COC001-087-072230-
/O.CON.KBOU.SV.W.0011.000000T0000Z-160507T2230Z/
MORGAN CO-ADAMS CO-
411 PM MDT SAT MAY 7 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM MDT
FOR SOUTHWESTERN MORGAN AND NORTHEASTERN ADAMS COUNTIES...

AT 411 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ADENA...OR 20
MILES SOUTH OF FORT MORGAN...MOVING NORTH AT 30 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
TWELVE-MILE CORNER...ADENA SCHOOL...LEADER...HOYT...SHAMROCK AND ADENA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3979 10373 3982 10411 4015 10406 4014 10369
TIME...MOT...LOC 2211Z 182DEG 26KT 3999 10390 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

RPK
722 
WWUS55 KBOU 072230
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
430 PM MDT SAT MAY 7 2016

COC001-087-072239-
/O.EXP.KBOU.SV.W.0011.000000T0000Z-160507T2230Z/
MORGAN CO-ADAMS CO-
430 PM MDT SAT MAY 7 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MORGAN AND
NORTHEASTERN ADAMS COUNTIES WILL EXPIRE AT 430 PM MDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FOR NORTHEASTERN
COLORADO.

LAT...LON 3979 10373 3982 10411 4015 10406 4014 10369
TIME...MOT...LOC 2227Z 181DEG 35KT 3999 10390 

$$

RPK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 2:46 PM MDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 7, 2:46 PM MDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
246 PM MDT SAT MAY 7 2016

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 206 PM MDT SAT MAY 7 2016

THE UPPER LEVEL TROUGH WILL BE MEANDERING AROUND THE CENTRAL
ROCKIES DURING THE PERIOD. MODERATE QG SUBSIDENCE WILL ROTATE
ACROSS MOST OF THE CWA OVERNIGHT PUTTING AN END TO MOST OF THE
ACTIVITY THAT IS ONGOING AT THIS TIME. COOL AND UNSETTLED
CONDITIONS WILL PREVAIL ON SUNDAY AS QG VERTICAL VELOCITIES
SWITCH BACK TO ASCENDING VALUES...COMBINING WITH SUFFICIENT
INSTABILITY TO KEEP THE THREAT OF SOME PRECIPITATION AROUND
THROUGH THE DAY.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 206 PM MDT SAT MAY 7 2016

UPPER LEVEL HIGH PRESSURE WILL BE CENTERED OVER EASTERN WYOMING
SUNDAY NIGHT...WITH A WESTERLY FLOW ALOFT OVER COLORADO. THERE
SHOULD ENOUGH MOISTURE AND INSTABILITY AROUND TO PRODUCE SCATTERED
SHOWERS AND ISOLATED THUNDERSTORMS ACROSS THE AREA...MOST NUMEROUS
IN THE MOUNTAINS.

TUESDAY AFTERNOON AND EVENING...AN UPPER LEVEL TROUGH WILL MOVE
ACROSS THE NORTHERN AND CENTRAL ROCKIES...WITH AN 80 KT JET OVER
NORTHERN COLORADO. GFS SHOWS BANDED PRECIPITATION MOVING INTO THE
MOUNTAINS BY NOON...THEN SPREADING ACROSS NORTHEASTERN COLORADO
DURING THE AFTERNOON AND EVENING HOURS. IT LOOKS LIKE THE BEST
CHANCE FOR PRECIPITATION SHOULD BE NORTH OF INTERSTATE 70. IN
ADDITION...THERE COULD BE SOME SNOW IN THE MOUNTAINS AND HIGHER
FOOTHILLS...WITH SOME ACCUMULATION POSSIBLE ABOVE 10 THOUSAND
FEET.

WARMER AND DRIER WEATHER IS EXPECTED BY THE MIDDLE OF NEXT WEEK AS
UPPER LEVEL HIGH PRESSURE BUILDS OVER THE ROCKY MOUNTAIN REGION.
MODELS ARE HINTING AT SOME INCREASED LOW LEVEL MOISTURE SATURDAY
AFTERNOON AND EVENING WITH SOME CONVECTION DEVELOPING ACROSS THE
REGION. SINCE THIS IS ALL THE WAY OUT IN DAY 8...HAVE ONLY RAISED
POPS SLIGHTLY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 206 PM MDT SAT MAY 7 2016

THUNDERSTORM THREAT WILL CONTINUE INTO THE EVENING HOURS WITH
PRESENT INDICATIONS SUGGESTING ACTIVITY SHOULD BE DONE BY AROUND
04Z. SUSPECT THAT IFR CEILINGS AND VISIBILITIES ARE FINISHED BUT
SOME MVFR CONDITIONS WILL LIKELY BE AROUND INTO THE EVENING AS
WELL. TOMORROW'S ACTIVITY SHOULD BE MORE TAME THAN TODAY'S WITH
LESS INSTABILITY EXPECTED. WESTERLY WINDS THE REST OF THE
AFTERNOON SHOULD TRANSITION TO DRAINAGE CONDITIONS BY MIDNIGHT
OR SO.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ET
LONG TERM...KALINA
AVIATION...ET
Hazardous weather outlook, May 7, 11:00 AM MDT, 4 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1100 AM MDT SAT MAY 7 2016

COZ030>051-081700-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1100 AM MDT SAT MAY 7 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

A STRONG UPPER LEVEL TROUGH WILL IMPACT THE OUTLOOK AREA THROUGH
THE PERIOD. IN ADDITION A SURFACE LOW PRESSURE SYSTEM HAS FORMED
OVER EASTERN COLORADO AND WILL PUSH TO THE EAST OVERNIGHT. THESE
FEATURES HAVE BROUGHT ABUNDANT LOW CLOUD AND FOG TO THE FOOTHILLS
AND URBAN CORRIDOR WHILE SOME SUNSHINE EXISTS IN THE HIGH COUNTRY
AND ACROSS THE NORTHEAST PLAINS.

CONVECTION HAS BROKEN OUT IN MANY MOUNTAIN LOCALES AND PARTS OF
THE PLAINS AS OF LATE SATURDAY MORNING AND THESE AREAS WILL
CONTINUE TO SEE A THREAT OF CONVECTIVE WEATHER THROUGHOUT THE
AFTERNOON. LARGE HAIL AND STRONG WINDS WILL BE THE MAIN THREAT
WITH ANY STRONGER STORMS THAT FORM AND A TORNADO MAY BE POSSIBLE
ACROSS THE PLAINS FROM STORMS THAT IMPACT THAT AREA. THE URBAN
CORRIDOR MAY REMAIN COOL AND CLOUDY ENOUGH THAT THE SEVERE WEATHER
THREAT WILL LIKELY STAY LOW THERE DURING THE PERIOD.

MOST OF THE ACTIVITY WILL WEAKEN AND COVERAGE SHOULD DIMINISH
THROUGH THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST
THIS WEEK. RAIN AND SNOW SHOWERS ARE LIKELY IN THE MOUNTAINS ON
SUNDAY...WITH SCATTERED SHOWERS SPREADING ACROSS THE PLAINS MAINLY
IN THE AFTERNOON. FOR MONDAY THROUGH WEDNESDAY THERE WILL BE
SCATTERED LIGHT SHOWERS WITH THE BEST CHANCE LATE TUESDAY. BY THE
LATER PART OF THE WEEK IT WILL BE A LITTLE WARMER AND DRIER...BUT
THERE WILL STILL BE A SLIGHT CHANCE OF SHOWERS...MAINLY IN THE
AFTERNOONS OVER THE MOUNTAINS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER 1230 OR 1 PM THIS
AFTERNOON.

In the hours before

Local storm report, May 7, 2:07 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
207 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, May 7, 2:13 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

KBOWEN
Local storm report, May 7, 3:04 PM MDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
304 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 3:22 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
322 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0313 PM     TORNADO          10 N WIGGINS            40.38N 104.07W
05/07/2016                   MORGAN             CO   STORM CHASER

            TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 3:38 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
338 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          13 SW NEW RAYMER        40.48N 104.00W
05/07/2016                   MORGAN             CO   TRAINED SPOTTER

            RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14

0313 PM     TORNADO          10 N WIGGINS            40.38N 104.07W
05/07/2016                   MORGAN             CO   STORM CHASER

            TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK
Local storm report, May 7, 3:39 PM MDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
339 PM MDT SAT MAY 07 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 PM     TORNADO          13 SW NEW RAYMER        40.48N 104.00W
05/07/2016                   MORGAN             CO   STORM CHASER

            RAIN WRAPPED TORNADO SOUTH OF HIGHWAY 14

0313 PM     TORNADO          10 N WIGGINS            40.38N 104.07W
05/07/2016                   MORGAN             CO   STORM CHASER

            TORNADO ON THE GROUND ON STATE ROAD 2 NEAR JACKSON LAKE

0300 PM     TORNADO          5 W WIGGINS             40.23N 104.17W
05/07/2016                   WELD               CO   STORM CHASER

            CONFIRMED MULTI-VORTEX TORNADO OVER INTERSTATE 76

0210 PM     HAIL             1 NW STRASBURG          39.75N 104.32W
05/07/2016  M2.50 INCH       ADAMS              CO   TRAINED SPOTTER

0202 PM     HAIL             1 WNW STRASBURG         39.74N 104.32W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

0200 PM     HAIL             2 NW STRASBURG          39.76N 104.33W
05/07/2016  M1.50 INCH       ADAMS              CO   TRAINED SPOTTER

            WIND GUSTS TO 55 MPH

0200 PM     HAIL             2 S STRASBURG           39.71N 104.30W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   STORM CHASER

0150 PM     HAIL             3 WSW COUNTRY GARDENS   39.67N 104.36W
05/07/2016  M1.75 INCH       ARAPAHOE           CO   TRAINED SPOTTER

0111 PM     HAIL             2 ESE THORNTON          39.88N 104.93W
05/07/2016  E0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            PLOWABLE HAIL. ONE INCH DEPTH

0109 PM     HAIL             3 W KIOWA               39.35N 104.52W
05/07/2016  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 6:40 PM MDTSpecial Weather StatementBOUClear Creek50 min
May 7, 11:36 AM MDTSpecial Weather StatementBOUJackson24 min
May 7, 12:41 PM MDTSpecial Weather StatementBOUDouglas34 min
May 7, 12:55 PM MDTTornado WarningBOUElbert22 min
May 7, 1:14 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert31 min
May 7, 1:29 PM MDTTornado WarningBOUArapahoe, Elbert16 min
May 7, 1:43 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe32 min
May 7, 2:08 PM MDTSevere Thunderstorm WarningBOUArapahoe, Elbert52 min
May 7, 2:10 PM MDTSevere Thunderstorm WarningBOUWeld35 min
May 7, 2:14 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld31 min
May 7, 2:17 PM MDTSevere Thunderstorm WarningBOUAdams28 min
May 7, 2:31 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld29 min
May 7, 2:35 PM MDTSevere Thunderstorm WarningBOUAdams, Arapahoe40 min
May 7, 2:46 PM MDTTornado WarningBOUMorgan, Weld29 min
May 7, 3:03 PM MDTSevere Thunderstorm WarningBOUWashington27 min
May 7, 3:12 PM MDTTornado WarningBOUMorgan, Weld33 min
May 7, 3:34 PM MDTTornado WarningBOUMorgan26 min
May 7, 3:36 PM MDTTornado Warning Tornado observedBOUWeld24 min
May 7, 3:54 PM MDTTornado WarningBOUWeld36 min
May 7, 4:39 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington36 min
May 7, 4:47 PM MDTAreal Flood AdvisoryBOUAdams, Morgan, Washington3 hr
May 7, 5:17 PM MDTSevere Thunderstorm WarningBOUWashington28 min
May 7, 5:44 PM MDTSevere Thunderstorm WarningBOUPhillips31 min
May 7, 5:54 PM MDTSevere Thunderstorm WarningBOUWashington36 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.